# SDR USAA2014102700005

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 44,569 hours, 22,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR EMER EXIT LIGHT LENS COVER MISSING.  REPLACED AFT RT SERVICE DOOR EMER EXIT LIGHT LENS COVER AS REQUIRED IAW AMM 33-50-00.
